Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Has atenolol caused my eczema and wheezing?

MagazineJanuary 2003 (Vol. 13 Issue 10)Has atenolol caused my eczema and wheezing?

Having read your booklet Guide to Asthma and Eczema, I feel I should write to you about something you wrote on page 23

Having read your booklet Guide to Asthma and Eczema, I feel I should write to you about something you wrote on page 23.

I have been on 50 mg of atenolol for four years; for the last two years, I have had an eczema problem that does not respond to any treatment and, for a year at least, a wheezing problem has continued and worsened, with increasing pain in my chest when breathing cold air.

This may be of interest to other readers of WDDTY. If you have to hand the number of other readers (if any) who may have written in with the same symptoms, I would appreciate being told the numbers, as I have to see my cardiologist soon and it may be of interest to her. - J.W. Brown, London

WDDTY replies: A well-known side-effect of atenolol, a beta-blocker, is wheezing and skin rashes. You may wish to ask your doctor if you can change to another drug or take a smaller dosage. It's a great shame you've been suffering for so long.


What about organic?

Air pollution control reduces death rate

You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved